Rules for integrals over products of distributions from coordinate independence of path integrals
Purchase on Springer.com
$39.95 / €34.95 / £29.95*
Rent the article at a discountRent now
* Final gross prices may vary according to local VAT.
In perturbative calculations of quantum-mechanical path integrals in curvilinear coordinates, one encounters Feynman diagrams involving multiple temporal integrals over products of distributions which are mathematically undefined. In addition, there are terms proportional to powers of Dirac $ \delta $ -functions at the origin coming from the measure of path integration. We derive simple rules for dealing with such singular terms from the natural requirement of coordinate independence of the path integrals.
- Rules for integrals over products of distributions from coordinate independence of path integrals
The European Physical Journal C - Particles and Fields
Volume 19, Issue 4 , pp 743-747
- Cover Date
- Print ISSN
- Online ISSN
- Additional Links